Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 95, NWS San Francisco Bay Area, CA

June 30, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 30, 2012, 2:52 AM PDT. It took effect at Jun 30, 2012, 1:00 PM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 30, 2012, 2:52 AM PDT (09:52 UTC)
In effect from
Jun 30, 2012, 1:00 PM PDT
Expired
Jun 30, 2012, 9:00 PM PDT
In force
8 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

037 
WHUS76 KMTR 300952
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
252 AM PDT SAT JUN 30 2012


PZZ570-301800-
/O.NEW.KMTR.SC.Y.0096.120701T2200Z-120702T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
252 AM PDT SAT JUN 30 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 9 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 9 AM PDT
MONDAY. 



* WINDS: NORTHWEST WINDS 15 TO 25 KT DEVELOPING SUNDAY AFTERNOON
  THROUGH MONDAY MORNING.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-301800-
/O.NEW.KMTR.SC.Y.0095.120630T2000Z-120701T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
252 AM PDT SAT JUN 30 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 



* WINDS: WEST TO SOUTHWEST WINDS 15 TO 25 KT THIS AFTERNOON AND
  EVENING. WINDS STRONGEST NEAR ANGEL ISLAND.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-301800-
/O.NEW.KMTR.SC.Y.0096.120701T2200Z-120702T1600Z/
POINT ARENA TO POINT REYES TO 10 NM-
252 AM PDT SAT JUN 30 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 9 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 9 AM PDT
MONDAY. 


* WINDS: NORTHWEST WINDS 15 TO 25 KT DEVELOPING SUNDAY AFTERNOON
  THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-301800-
/O.NEW.KMTR.SC.Y.0096.120702T0400Z-120702T1600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
252 AM PDT SAT JUN 30 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SUNDAY TO 9 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM SUNDAY TO 9 AM PDT
MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT DEVELOPING SUNDAY NIGHT
  THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
113 
WHUS76 KMTR 301522
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
822 AM PDT SAT JUN 30 2012

PZZ570-302330-
/O.CON.KMTR.SC.Y.0096.120701T2200Z-120702T1600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
822 AM PDT SAT JUN 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO
9 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 9 AM
PDT MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT DEVELOPING SUNDAY AFTERNOON 
  THROUGH MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-302330-
/O.CON.KMTR.SC.Y.0095.120630T2000Z-120701T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
822 AM PDT SAT JUN 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: WEST TO SOUTHWEST WINDS 15 TO 25 KT THIS AFTERNOON AND 
  EVENING. WINDS STRONGEST NEAR ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-302330-
/O.CON.KMTR.SC.Y.0096.120701T2200Z-120702T1600Z/
POINT ARENA TO POINT REYES TO 10 NM-
822 AM PDT SAT JUN 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO
9 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 9 AM
PDT MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT DEVELOPING SUNDAY AFTERNOON 
  THROUGH MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-302330-
/O.CON.KMTR.SC.Y.0096.120702T0400Z-120702T1600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
822 AM PDT SAT JUN 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO
9 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 9 AM
PDT MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT DEVELOPING SUNDAY NIGHT 
  THROUGH MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
897 
WHUS76 KMTR 302154
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
254 PM PDT SAT JUN 30 2012

PZZ545-010600-
/O.EXB.KMTR.SC.Y.0096.120701T2100Z-120704T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
254 PM PDT SAT JUN 30 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT SUNDAY AFTERNOON
  AND ARE EXPECTED TO LAST THROUGH AT LEAST WEDNESDAY MORNING.

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A
  RESULT OF THESE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-010600-
/O.EXB.KMTR.SC.Y.0096.120701T1800Z-120704T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
254 PM PDT SAT JUN 30 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 5 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM SUNDAY TO 5 AM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT SUNDAY
  MORNING AND ARE EXPECTED TO LAST THROUGH AT LEAST WEDNESDAY
  MORNING.

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A
  RESULT OF THESE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-010600-
/O.EXT.KMTR.SC.Y.0096.120701T1800Z-120706T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
254 PM PDT SAT JUN 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM SUNDAY TO 5 PM
PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM SUNDAY TO
5 PM PDT THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT SUNDAY MORNING
  AND ARE EXPECTED TO LAST THROUGH AT LEAST WEDNESDAY MORNING.

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A
  RESULT OF THESE STRONG WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-010600-
/O.EXT.KMTR.SC.Y.0096.120701T1800Z-120705T0600Z/
POINT ARENA TO POINT REYES TO 10 NM-
254 PM PDT SAT JUN 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM SUNDAY TO 11 PM
PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM SUNDAY TO
11 PM PDT WEDNESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT SUNDAY MORNING
  AND ARE EXPECTED TO LAST THROUGH AT LEAST WEDNESDAY MORNING.

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A
  RESULT OF THESE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-010600-
/O.EXT.KMTR.SC.Y.0096.120701T1800Z-120705T0600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
254 PM PDT SAT JUN 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM SUNDAY TO 11 PM
PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM SUNDAY TO
11 PM PDT WEDNESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT SUNDAY
  MORNING AND ARE EXPECTED TO LAST THROUGH AT LEAST WEDNESDAY.

* WAVES: STEEP FRESH SWELL WILL DOMINATE THE COASTAL WATERS AS A
  RESULT OF THESE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-010400-
/O.CON.KMTR.SC.Y.0095.000000T0000Z-120701T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
254 PM PDT SAT JUN 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WEST TO SOUTHWEST WINDS 15 TO 25 KT THIS AFTERNOON AND 
  EVENING. WINDS STRONGEST NEAR ANGEL ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 29, 10:51 PM PDT, 4 hours 1 minute earlier.

Area forecast discussion, Jun 29, 10:51 PM PDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1051 PM PDT FRI JUN 29 2012

.DISCUSSION...AS OF 9:00 PM PDT FRIDAY...STRATUS HAS PUSHED UP
AGAINST MUCH OF THE COASTLINE THIS EVENING AND IS POISED TO MOVE
INLAND OVERNIGHT. THE FORT ORD PROFILER DEPICTS A WEAK MARINE
LAYER CURRENTLY AROUND 1500 FEET. THE MARINE LAYER IS EXPECTED TO
DEEPEN A BIT MORE OVERNIGHT AS AN UPPER LEVEL TROUGH SITUATED OFF
THE WEST COAST MOVES CLOSER TO THE STATE. THE DEEPENING MARINE
LAYER COUPLED WITH A STRONG ONSHORE GRADIENT...CURRENTLY ALMOST 1
MB STRONGER THAN YESTERDAY AT THIS TIMES...WILL USHER IN A BLANKET
OF STRATUS OVER INLAND VALLEYS OVERNIGHT. SUSTAINED WINDS OF 15 TO
20 KT THROUGH THE SAN FRANCISCO BAY AND GUSTS OVER 25 KT THROUGH
THE DELTA REGION HAVE BEEN OBSERVED THIS EVENING AS WINDS FUNNEL
THROUGH THE GOLDEN GATE UNDER THE INFLUENCE OF THE STRONG 3.6 MB
ONSHORE GRADIENTS FROM SFO TO SAC. WINDS WILL EASE A BIT OVERNIGHT
WITH THE SEABREEZE ANTICIPATED TO RAMP UP AGAIN SATURDAY AFTERNOON.
AS A RESULT OF THE WIDESPREAD LOW CLOUDS AND BRISK ONSHORE FLOW
COOLER THAN NORMAL TEMPERATURES ARE EXPECTED AGAIN SATURDAY. AS WE
SAW TODAY TEMPERATURES FELL AN AVERAGE OF 5 DEGREES AS A RESULT OF
THESE CONDITIONS. WITH LITTLE CHANGE IN THE PATTERN ANTICIPATED
THROUGH THE WEEKEND SIMILAR CONDITIONS ARE EXPECTED. THEREFORE
ANTICIPATE MORNING LOW CLOUDS AND PATCHY FOG...POSSIBLE DRIZZLE
ALONG THE COAST AND A SLIGHT COOLING TREND.

WARMER CONDITIONS ARE FORECAST FOR THE BEGINNING OF NEXT WEEK AS
A WEAK RIDGE OF HIGH PRESSURE BUILDS IN OVER THE AREA. TEMPERATURES
WILL COOL ONCE AGAIN BY MIDWEEK AS YET ANOTHER UPPER LEVEL TROUGH
MOVES ACROSS THE REGION.

&&

.AVIATION...AS OF 10:50 PM PDT FRIDAY...UPPER TROUGH OFFSHORE WILL
GRADUALLY APPROACH THE CALIFORNIA COAST OVER THE NEXT 24 HOURS.
THE APPROACHING TROUGH WILL MAINTAIN A STRONG ONSHORE FLOW AS
WELL AS A DEEP MARINE LAYER. THUS...EXPECT LATE CLEARING OF LOW
CIGS ON SATURDAY...OR PERHAPS NO CLEARING AT ALL. CLEARING NOT
LIKELY UNTIL EARLY AFTERNOON AT MOST TERMINALS AND MVFR CIGS MAY
PERSIST THROUGH THE DAY NEAR SF BAY AND MONTEREY BAY. WHERE
CLEARING DOES OCCUR IN THE AFTERNOON...LOOK FOR MVFR CIGS TO
REDEVELOP BY EARLY SATURDAY EVENING.

VICINITY OF KSFO...MVFR/IFR CIGS WILL CONTINUE THROUGH SATURDAY
MORNING. CIGS WILL INCREASE TO 015-020 BY LATE MORNING AND THEN
LIKELY CONTINUE INTO EARLY AFTERNOON OR EVEN THROUGH THE ENTIRE
DAY. MOST LIKELY SCENARIO IS A FEW HOURS OF CLEARING FROM MID
AFTERNOON THROUGH EARLY EVENING...SIMILAR TO WHAT OCCURRED ON
FRIDAY. LIGHT TO MODERATE WEST WINDS WILL CONTINUE THROUGH
SATURDAY NIGHT...PEAKING IN THE LATE AFTERNOON AND EARLY EVENING
AT 18G23KT.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO EXCEPT WITH A BETTER CHANCE
FOR AFTERNOON CLEARING ON SATURDAY.

MONTEREY BAY AREA TERMINALS...IFR CIGS OVERNIGHT WITH LOCAL LIFR
CIGS. CIGS RISING TO MVFR BY EARLY SATURDAY AFTERNOON BUT LOW CIGS
MAY PERSIST THROUGH THE DAY...ESPECIALLY AT KMRY.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...NONE.

&&

PUBLIC FORECAST: CW
AVIATION/MARINE: DYKEMA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 2:52 AM PDTSmall Craft AdvisoryMTR8 days

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.